Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Jonathan S. Golan
Title: Torsion theories
Additional book information Longman Scientific and Technical, Essex, and John Wiley and Sons, New York, 1986, xviii + 651 pp., $175.00. ISBN 0-582-99808-5.

Review Information

Reviewer: Timothy J. Hodges
Journal: Bull. Amer. Math. Soc. 20 (1989), 148-151
PII: S 0273-0979(1989)15737-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia